# SDR USAA2014042100017

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 43,941 hours, 16,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR GIRT BAR FITTING SPRING BROKEN.  REPLACED L1 DOOR GIRT BAR FITTING SPRING IAW AMM 52-13-31-400-003-A.
